# SDR CALA2025081807878

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 75,622 hours, 32,617 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY EXIT DOOR 2L INDICATES ARMED BUT LOCK INDICATION MISALIGNED ARMED, DISARMED AND REARMED DOOR 2L INSPECTED DOOR NO MISALIGNMENT SHOWN IN LOCK INDICATION. ECAM SHOWS DOOR CLOSED IAW AMM 05-28-30-200-007-A
